Huanyin Chen, "Rings with many idempotents", International Journal of Mathematics and Mathematical Sciences, vol. 22, Article ID 138159, 12 pages, 1999. https://doi.org/10.1155/S0161171299225471
Rings with many idempotents
We introduce a new stable range condition and investigate the structures of rings with many idempotents. These are also generalizations of corresponding results of J. Stock and H. P. Yu.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.